# SDR 0004095520

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 46,969 hours, 19,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042190
- Part serial: 195
- Condition: Ruptured
- Location: Pax Door
- Part time: 43,768 hours, 18,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST AT PERATING PRESSURE, INFLATABLE SEAM RUPTURED AT LEFT DOG LEG.  SLIDE WILL BE OVERHAULED AND RECEIVE A NEW INFLATABLE.
